# SDR R61A202001080022

- Difficulty date: December 9, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N227JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000214
- Aircraft time: 31,486 hours, 19,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 17067451001
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION-FWD CARGO CUTOUT LOWER CLOSEOUT PANEL CORRODED AS MARKED REMOVED AND REPLACED FWD CARGO CLOSE OUT PANEL. REF EMB 175 SRM 51-40-08
